# SDR NSVA2009038

- Difficulty date: August 20, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: N277MJ
- Aircraft time: 36,354 hours, 40,982 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON T/O NOTICED A BURNING SMELL IN COCKPIT.  F/A COULD SMELL IT IN CABIN.  COULD NOT LOCATE OR SEE SMOKE.  CONTINUED FLIGHT TO JST.  ON LANDING COULD SMELL BURNING AND COULD TASTE SOMETHING IN BACK OF THROAT.  EHSI IS DISTORTED YELLOW, BLUE AND GREENS ARE RUNNING TOGETHER ALL OVER SCREEN.  REMOVED AND REPLACED EFIS.
